# SDR COMA0560602

- Difficulty date: November 11, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 24,117 hours, 21,304 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Part number: 780513
- Part serial: 108A
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 11,187 hours, 9,820 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5028 - FLAPS FAIL CAUTION.  REPLACED THE FLAP CONTROL LEVER.
